IDEAS home Printed from https://ideas.repec.org/a/eee/mateco/v12y1983i2p119-138.html
   My bibliography  Save this article

Existence of equilibria with infinitely many consumers and infinitely many commodities : A theorem based on models of commodity differentiation

Author

Listed:
  • Jones, Larry E.

Abstract

No abstract is available for this item.

Suggested Citation

  • Jones, Larry E., 1983. "Existence of equilibria with infinitely many consumers and infinitely many commodities : A theorem based on models of commodity differentiation," Journal of Mathematical Economics, Elsevier, vol. 12(2), pages 119-138, October.
  • Handle: RePEc:eee:mateco:v:12:y:1983:i:2:p:119-138
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0304-4068(83)90008-3
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Debreu, Gerard, 1970. "Economies with a Finite Set of Equilibria," Econometrica, Econometric Society, vol. 38(3), pages 387-392, May.
    2. Debreu, Gerard, 1972. "Smooth Preferences," Econometrica, Econometric Society, pages 603-615.
    3. Kehoe, Timothy J & Levine, David K, 1985. "Comparative Statics and Perfect Foresight in Infinite Horizon Economies," Econometrica, Econometric Society, vol. 53(2), pages 433-453, March.
    4. Gale, David, 1973. "Pure exchange equilibrium of dynamic economic models," Journal of Economic Theory, Elsevier, vol. 6(1), pages 12-36, February.
    5. Paul A. Samuelson, 1958. "An Exact Consumption-Loan Model of Interest with or without the Social Contrivance of Money," Journal of Political Economy, University of Chicago Press, vol. 66, pages 467-467.
    6. Balasko, Yves & Cass, David & Shell, Karl, 1980. "Existence of competitive equilibrium in a general overlapping-generations model," Journal of Economic Theory, Elsevier, vol. 23(3), pages 307-322, December.
    7. Kehoe, Timothy J. & Levine, David K., 1984. "Intertemporal separability in overlapping-generations models," Journal of Economic Theory, Elsevier, vol. 34(2), pages 216-226, December.
    8. Mas-Colell, Andreu, 1974. "Continuous and smooth consumers: Approximation theorems," Journal of Economic Theory, Elsevier, vol. 8(3), pages 305-336, July.
    9. Debreu, Gerard, 1974. "Excess demand functions," Journal of Mathematical Economics, Elsevier, vol. 1(1), pages 15-21, March.
    10. Balasko, Yves & Shell, Karl, 1980. "The overlapping-generations model, I: The case of pure exchange without money," Journal of Economic Theory, Elsevier, vol. 23(3), pages 281-306, December.
    11. Dierker, Egbert, 1972. "Two Remarks on the Number of Equilibria of an Economy," Econometrica, Econometric Society, vol. 40(5), pages 951-953, September.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Jinqing Zhang, 2003. "Equilibria for Pure Exchange Infinite Economies in the Sense of Incomplete Preference," Annals of Economics and Finance, Society for AEF, vol. 4(2), pages 359-373, November.
    2. Ostroy, Joseph M & Zame, William R, 1994. "Nonatomic Economies and the Boundaries of Perfect Competition," Econometrica, Econometric Society, vol. 62(3), pages 593-633, May.
    3. Berliant, Marcus, 2007. "Prospects for a unified urban general equilibrium theory," Regional Science and Urban Economics, Elsevier, vol. 37(4), pages 466-471, July.
    4. Ostroy, Joseph M., 1984. "On the existence of walrasian equilibrium in large-square economies," Journal of Mathematical Economics, Elsevier, vol. 13(2), pages 143-163, October.
    5. Mark Bils, 1989. "Cyclical Pricing of Durable Goods," NBER Working Papers 3050, National Bureau of Economic Research, Inc.
    6. Arnott, Richard J. & Braid, Ralph M., 1997. "A filtering model with steady-state housing," Regional Science and Urban Economics, Elsevier, vol. 27(4-5), pages 515-546, August.
    7. Suzuki, Takashi, 2013. "Core and competitive equilibria of a coalitional exchange economy with infinite time horizon," Journal of Mathematical Economics, Elsevier, vol. 49(3), pages 234-244.
    8. Rath, Kali P., 1996. "Existence and upper hemicontinuity of equilibrium distributions of anonymous games with discontinuous payoffs," Journal of Mathematical Economics, Elsevier, vol. 26(3), pages 305-324.
    9. Larry E. Jones, 1983. "The Efficiency of Monopolistically Competitive Equilibria in Large Economies: Commodity Differentiation With Pure Substitutes," Discussion Papers 574, Northwestern University, Center for Mathematical Studies in Economics and Management Science.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:12:y:1983:i:2:p:119-138. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jmateco .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.